Forum

Copaxone side effects

Hi, I have been on copaxone since 15th June this year and initially there were no problems( other than aching and stinging after initial injection) but for the last couple of weeks I have been getting lumps, itching and redness which I know are common side effects but how long is anyone else experiencing these for?

Mine are lasting for weeks and seem to be getting worse. My MSLN in on holiday at the moment so I can’t ask her, which is what the connections people told me to do when I rang them.

Also, does anyone else on copaxone experience joint pains? My knees are giving me a bit of trouble and also I have had problems with my right arm which seems to have got worse since I’ve been on it.

Another problem I have is that I was diagnosed with epilepsy at the same time as the ms so I’m on a lot of drugs for that( although I’ve never had these problems before and the nurse knows what I’m on) and also I’ve been put on microbegron recently to try and help with my continence issues.

Its hard to tell what symptom goes with which some days !

I have asked my nurse to contact me on her return but I was wondering if anyone on here had any advice.

Sorry for the essay,

Emma

the copaxone nurses can do home visits.

get back on to them and ask for a home visit.

one came out to me when i was on it.